# SDR 02FDEA00294

- Difficulty date: April 26, 2002
- Submitted: April 26, 2002
- Operation: Air carrier
- Aircraft: N415FE
- Make and model: Airbus A310-203
- Aircraft serial: 349
- Aircraft time: 38,314 hours, 15,705 cycles
- System (JASC): 3230 · Landing Gear Retraction/Extension System
- Part: Landing Gear
- Condition: Malfunctioned
- Location: Mains
- Stage of operation: CL
- How discovered: O
- Nature of condition: J
- Precautionary procedure: A

## Discrepancy

02-105 AFTER TAKE OFF,  ALL 3 LANDING GEAR WOULD NOT RETRACT, GEAR NOT UP AND LOCKED DISPLAYED ON ECAM.  ALL 3 RED GEAR DISAGREE ARROW LIGHTS DISPLAYED.  LG SYS NR 2 SEL CYCLED GEAR TWICE NO HELP.  NR 1 GEN COOLER VALVE CIRCUIT BREAKER POPPED.  **  S/D  **  COMING
